# SDR 2005UALA00858

- Difficulty date: August 21, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 51,470 hours, 19,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO ELECTRICAL ODOR IN THE COCKPIT AND CABIN.  ACCORDING TO THE SHOP REPORT, RESISTOR R170 WAS DAMAGED BY OVERHEAT AND CAUSED SOME DISCOLORATION ON THE CIRCUIT BOARD.  THIS IS THE TYPE OF FAILURE REPORTED ON BOEING SERVICE LETTER 757-SL-24-069-A.  THE UNIT HAS BEEN INSTALLED ON THIS ACFT FOR APPROXIMATELY 1,800 FHRS.
